# SDR AWXA200401083

- Difficulty date: September 26, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 18,901 hours, 7,192 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D53112827202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT END OF DUMMY RAIL Y503, AT FR 16. MAINTENANCE REMOVED DUMMY RAIL Y503, AT FR 16; INSTALLED A NEW REPLACEMENT RAIL IAW A320 SRM 51-42-1, FIG. 9-12.
